# SDR FDEA200910263675

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N50406
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON 311N5040-6 UPPER AFT WEB IS WORN AT APPROX. PPS 162 - 172. BLENDED WORN AREA AT APPROX PPS 170.90. ORIGINAL MATERIAL THICKNESS .063", AFTER REWORK .054"; D=.009", L=1.0", W=.700". FOUND TO BE OUT OF LIMITS PER SRM 54-50-01,   NOTE "B", DETAIL 3. FLOURESCENT PENETRANT INSPECTED AREA PER SOPM AND EA F-5450-131124. NO DAMAGE REMAINS AND AREA IS CRACK-FREE. CLEANED AND APPLIED BMS 10-11 TYPE 1 PRIMER PER EA F-5450-131124. THESE REWORK INSTRUCTIONS FOR NR 1 PYLON, ARE CLASSIFIED AS A CAT. "A" MAJOR REPAIR, PER EA F-5450-131124, REV DATE 10/02/09.
